# SDR 9610859941

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Syst
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN LEAKING FROM THE LEFT WING AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND 92,000 POUNDS OF FUEL IN LEFT WING TANK (WHICH WAS VERY CLOSE TO CAPACITY).  IT IS SUSPECTED THAT THE FUEL EXPANDED WITH HEAT AND DRIPPED OUT OF THE VENT BOX.  NO LEAKS WERE NOTED ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
